When you hear about overdosing the first thing that pops up to your mind is probably drug. That’s because the drugs and the alcohol are the most common things we might consume, even over consume them. If it causes you overdose it means you are doing something wrong from the very beginning. It might not always be the ingredient but the quantity you consume.
Did you know that even the things that the doctors do recommend, if not consumed well, can cause you health problems? They might end up being like a poison for your body rather than a vitamin. You should pay closer attention with the following:
A medical research informs that a nineteen years old boy from Virginia has almost died by consuming soy sauce. He has been challenged by his friends which made him drink as much as 0,9 l of soy sauce at once. He fell into a coma and almost died because of the huge amount of salt in his body. Hypernatraemia is a condition in which the body gets overdosed by salt. When the blood gets over saturated with salt it gets the water from the rest parts of the body. This includes the brain as well. This is in order to reduce the concentration of salt.
On the other hand, when the brain loses water, it gets smaller. In that case it can even start bleeding. It is known that the teenager started getting attacks as soon as he finished the drink. His friends took him to the closest hospital but he arrived there already in a state of coma. He woke up from it in three days. The doctors claim he has been the first patient who has survived such overdose with no long lasting nervous problems.
Did you know that only 4,4 g of nutmeg can cause you intoxication? The people who consume it in a great quantities do it on purpose. They know that its over consumption has hallucinogenic effects. Even though the nutmeg is an ingredient that can be found in every supermarket, one should be aware when consuming it.
Too much toothpaste can have fatal consequences. In the early 1990 on each tube there could be found a warning not to swallow it. Just because this warning was not enough, in 1997 they added that the toothpaste that contain fluoride are poisonous.
Vegetables in green color
Such vegetables are excellent antioxidants. Their consumption is highly recommended by all the doctors. However, their over consumption can lead to negative effects. The doctors remind that there was a man hospitalized after eating too much prickly during a Christmas dinner. The patient has had an artificial heart and has consumed anticoagulants. Just like many other green vegetables, the prickly too contains a lots of vitamin K. This vitamin stimulates blood clotting. In this case the effect of the vitamin started excluding the effect of the medicine. This resulted with heartache at the patient. However, the doctors learned about his situation soon, so managed to save his life on time.